Saipan Paradise said...
BTW, started on mirtazapine (Remeron) for insomnia and depression a few days ago. Sleeping much better already, let's hope that's a sign it'll push me out of the doldrums.
Rich, I took Remeron for about
ten days while trying to taper off Effexor before that big surgery last October. Yes, it did put me to sleep, but also brought about
very weird dreams, which eventually became nightmares. Also I put on a pound a day even though my eating pattern did not change. The final two days I woke up
with tremendous body aches... legs, back... everything that normally aches at the end of the day, as though I had already been thru a rough day. And this was upon rising in the morning. At that point I stopped. Just so you know. It is not a benign drug.
Regarding the residual effects of HT, I still have drenching hot flashes, brain fog, body aches, zero interest in anything sexual and have no body hair. My final Lupron injection was sixteen months ago, and my Uro says it can take 12-18 months for testosterone to resume production. My next PSA&T is in July. So it appears that as I've said previously, it will likely be 2020 before I know whether or not my PSA will remain undetectable once my T begins to recover... if in fact it ever does.
2014-15: PSA's 9, 12, 20, 25, Neg DRE's, false neg TRUS biopsy
6/16: MRI Fusion biopsy, 6/16 G4 Rt Base, 2x40%+2x100% G8(4+4)
8/16: DaVinci RP, 3 foci EPE, PNI, 11 LN-, 53g, 25%, BL SVI, pT3b
1/17: 18 months Lupron, PSA's ~.03
5/17: AMS800 implant, revised 6/17
8/17: 39 tx RapidArc IMRT (70 Gy)
1/18, 4/18, 7/18, 1/19: PSA's <0.008, T=9
2018: Dx Radiation Colitis and some other weird stuff